# SDR SWAA2023100997397

- Difficulty date: September 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED CABLE INTERCOSTAL ATTACH ANGLE AT BS 685+9; WL 203; RBL 24<[01] CORRECTED MEASUREMENT FIELD ITEM 5;[02] REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE  AT BS 685+9; WL 203; RBL 24 WING CENTER SECTION I.A.W SRM 51-40-02-0G-0 AND DWG 273A9111. VERIFIED CUSTOMER FAULT TTG8Q00N9KWT IS COMPLETED;[03] VERIFIED CORRECTIVE ACTION 2
